Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 21 September 2022

Proof of Frankl's Conjecture: A Non-Constructive Approach

Yonghong Liu1

Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 134–137 · doi.org/10.3844/jmssp.2022.134.137

6,171 accesses3,955 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Let U be a finite set and X  a family of nonempty subsets of U,which is closed under unions. We establish a connection between Frankl'sconjecture and equipollence sets, in which a complementary set is anEquipollence set on the Frobenius group. We complete the proof of theunion-closed sets using a non-constructive approach. The proof relies upon thatwe need to prove, that the series of the prime divisor diverges, and thereexists xi which appears at least half distributedin subsets.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Liu, Y. (2022). Proof of Frankl's Conjecture: A Non-Constructive Approach. Journal of Mathematics and Statistics, 18(1), 134–137. https://doi.org/10.3844/jmssp.2022.134.137

Licence
CC BY 4.0
Issue
Volume 18, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Proof of Frankl's Conjecture: A Non-Constructive ApproachJournal of Mathematics and Statistics · Volume 18, Issue 1 · pp. 134–137 · CC BY 4.0Download